Recovering- pale episodes?

Hi all- just pulled through another big attack and now home from hospital and again on the slow mend...

I was wondering if any of you have noticed what I'm currently experiencing after a severe attack. I'm very tired and run down after hospital which is to be expected. However in this episode of recovery and the last I have had weird episodes of going pale and feeling dizzy after an attack. They happen about 4 times a day. My breathing is pretty normal at these points. I saturate really during attacks- lowest 94 and that was when I was really sick so I don't think it's lack of oxygen.

Any ideas?

4 Replies

  • it could possibly be your blood pressure but if it continues I would get it checked out by your doc

  • You guys on here are wonderful at replying so quickly- thank you! That's an idea I hadn't thought of, on quite a lot of meds so may well be some strange side effect...

  • no problem, I can appreciate how anxious it can be when something new and unexpected crops up.

  • I agree might be BP but would also consider blood glucose. If on steroids they will affect your blood sugar especially if long term/ frequent high doses.

You may also like...